Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 24, 2014, 01:03:21 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643415
  • Total Topics: 48956
  • Online Today: 195
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: C Biff or C Biffida? Bad flora in your stomach  (Read 8864 times)

0 Members and 1 Guest are viewing this topic.

Offline LES Jake

  • Member
  • Posts: 53
C Biff or C Biffida? Bad flora in your stomach
« on: July 17, 2006, 02:34:10 PM »
Greetings. My goal for the summer was to fix my stomach. A friend told me about C Biff or something like that. It is when you 've been on antibiotics and the good flora in your intestinal lining has been replaced with bad. There is a test to determine whether you have this. Anybody with experience with this?

Also my stomach has been bloated and gassy since this winter. I've always had a really great stomach, but now at the gym when I work out I'm constantly pulling my shirt down because it's getting caught on my bloated stomach. And just once I'd like to take off my underwear and not feel nervous about someone catching sight of the marks my body leaves on my undies! The diarrhea is not fun to feel.
Thanks so much for your help.
Jake

Offline JohnOso

  • Member
  • Posts: 816
Re: C Biff or C Biffida? Bad flora in your stomach
« Reply #1 on: July 17, 2006, 03:22:24 PM »
Hi Jake,

The culprit in question is Clostridium difficile (or C. diff.).  Here's a link for everything (and more) you could ever want to know about it.

http://www.emedicine.com/med/topic3412.htm

Offline LES Jake

  • Member
  • Posts: 53
Re: C Biff or C Biffida? Bad flora in your stomach
« Reply #2 on: July 17, 2006, 03:53:44 PM »
Thanks so much. Knowledge is power!

Offline DCGuy511

  • Member
  • Posts: 61
Re: C Biff or C Biffida? Bad flora in your stomach
« Reply #3 on: July 18, 2006, 05:25:38 PM »
John,
Thanks for that information.  I've been back and forth to the Physician Asst at my docs office.  This sounds like it may be it.

Jake, thanks for the original question.
Steve
Infected/Diagnosed Fall 2003
"No Man Is An Island" - J Donne

Offline jordan

  • Member
  • Posts: 239
  • What I want is a celebration
Re: C Biff or C Biffida? Bad flora in your stomach
« Reply #4 on: July 26, 2006, 06:47:14 PM »


A candida yeast overgrowth can cause the following symptoms:

*Headaches
*Gas bloating
*Indigestion
*Heartburn
*Nausea
*and the list goes on

You can learn more about eliminating candida in the book Lifeforce written by Dr. Jeff McCombs.

lifeforceplan.com website

If you think your lonely now, wait until tonight.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.